# SDR AALA202312213949

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A320*
- Aircraft serial: 1499
- Aircraft time: 73,880 hours, 28,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: FE240006L2
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR SLIDE RESERVOIR EMPTY. MAINTENANCE REMOVED AND REPLACED R3 DOOR SLIDE RESERVOIR IAW AMM 25-62-4.
